# SDR ASAA2015101613499

- Difficulty date: October 16, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 24,376 hours, 8,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727h-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL IS CORRODED FROM BS 727H TO BS 727J+8. ACFT GROUNDED.  REMOVED CORROSION AFT CARGO COMP.  RT TRANSTION PANEL. FROM BS 727H-727J+8 IAW SRM 53-00-53.  ORIGINAL MATERIAL THICKNESS .040,  MATERIAL REMOVED .007 &  REMAINING MATERIAL .033. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED TRANSTION PANEL FROM BS 727+10-767 IAW SRM 53-00-53 & FABRICATED NEW TRANSTION PANEL & REPAIR SPLICE IAW SRM 53-00-53-2R-5.  REPAIR 5.  ALODINED & PRIMED IAW SRM 51-20-01.  INSTALLED TRANSTION PANEL & REPAIR SPLICE IAW SRM 53-00-53-2R-5,  REPAIR 5. .
